# SDR AALA201801029033

- Difficulty date: December 21, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620200
- Condition: Worn
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN THREAD ON THE SLAT TRACK NR 12 LOWER MID BOLT, LEFT WING.  REPLACED THE SLAT TRACK BOLT IAW AMM 27-84-67.
